# SDR SWAA2022030325655

- Difficulty date: March 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD 241YF UPPER SURFACE HAS A DENT WITH DELAM 10' FROM AFT EDGE AND 9' FROM RIGHT EDGE / REPAIRED AFT CABIN FLOORBOARD 241YF UPPER SURFACE 10' FROM AFT EDGE AND 9' FROM RIGHT EDGE IAW B737-700 SRM 53-00-50-2R-2 REPAIR 21 REV 66 AND B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL REV 66
